# SDR AALA990769

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 2560 · Emergency Equipment
- Part: Horn
- Part number: SCI535B5F48X05N
- Condition: Defective
- Location: 3l Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, 3L DOOR EVACUATION HORN INOPERATIVE.  REPLACED EVACUATION HORN AT 3L DOOR.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
